News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: Missed cycle of b/c,late period, white discharge, and cramps


 abduction51 - Mon Jan 05, 2009 3:37 pm

I stopped taking my birth control (Yaz) for the month of December before my last period (first day Nov. 24 ending Nov. 29) and started taking it again on Dec. 29. I have been taking Yaz since April 2007 and have had regular on-the-dot periods. Now I am late. I also have a odorless discharge that is milky white and sometimes clear. This amount sometimes makes me feel like I am starting my period but there is no blood. I am also having menstrual-like cramping, back pains, sporadic nausea (but not that much), extreme fatigue, and mood swings. Most of these symptoms, with the exception of the nausea, are my usual PMS and post-MS symptoms. I have had sex in the past month without protection. Also, in the past month I have been extremely stressed and not been sleeping for the past couple of weeks. Also, I haven’t been eating much because it seems to make me sick or I’m too tired to at night. Is there a chance that I could be pregnant? Or is the lateness and symptoms due to my body without a cycle of B/C and then going back on it or because of my stress/eating?
 Debbie Miller, RN - Tue Jan 06, 2009 10:45 pm

User avatar Hello,
The answer is yes. Any of these things you mention could delay your period so it may just be hormonal fluctuation. The discharge you describe often accompanies ovulation and you may have ovulated that month since you were not taking the pill. All you can do is take a home pregnancy test after you would have expected your period to start to get an answer. You could also have a serum (blood) test with a doctor or clinic.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here